EconPapers    
Economics at your fingertips  
 

Optimal portfolio selection when stock prices follow an jump-diffusion process

Wenjing Guo () and Chengming Xu

Mathematical Methods of Operations Research, 2004, vol. 60, issue 3, 485-496

Abstract: A portfolio selection problem in which the prices of stocks follow jump-diffusion process is studied. The objective is to maximize the expected terminal return and minimize the variance of the terminal wealth. A stochastic linear-quadratic control problem is introduced as auxiliary problem of the initial problem. In order to solve the auxiliary problem, a verification theorem for general stochastic optimal control with states following an jump-diffusion process is showed. By applying the verification theorem and solving the HJB equation, the optimal strategies in an explicit form for the auxiliary and initial control problem are presented. Finally, the efficient frontier in a closed form for the initial portfolio selection problem is derived. Copyright Springer-Verlag 2004

Keywords: Jump-diffusion process; Optimal portfolio; HJB equation; Efficient frontier (search for similar items in EconPapers)
Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://hdl.handle.net/10.1007/s001860400365 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:mathme:v:60:y:2004:i:3:p:485-496

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/00186

DOI: 10.1007/s001860400365

Access Statistics for this article

Mathematical Methods of Operations Research is currently edited by Oliver Stein

More articles in Mathematical Methods of Operations Research from Springer, Gesellschaft für Operations Research (GOR), Nederlands Genootschap voor Besliskunde (NGB)
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:mathme:v:60:y:2004:i:3:p:485-496